# SDR SWAA2021051871797

- Difficulty date: April 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 32,492 hours, 19,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SKATE ANGLE HAS NUMEROUS AREAS OF CHAFING. / R/R'D RT SKATE ANGLE REF SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS.
